# SDR DALA2022091206035

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737
- Aircraft serial: 31918
- Aircraft time: 28,778 hours, 10,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2402036) DURING INSPECTION FOUND CORROSION ON FWD DOOR WEB FROM STA 440 TO 492 RBL=43 AT FWD CARGO COMPARTMENT. DOOR WEB FROM STA 440 TO 492 RBL=43 AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-900ER SRM 53-30-15-1A PROCEDURE 1 ALLOWABLE DAMAGE 1, PAR. 4. G. (2),(B),1,FIGURE 103, DETAIL D AND B737 NDT MANUAL PART.4, 51-00-00 PROCE. 3 AND B737-900ER S.R.M. 51-40-02-0G.
